# SDR MWEA040021

- Difficulty date: February 24, 2004
- Submitted: February 26, 2004
- Operation: Air carrier
- Aircraft: N807ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48033
- Aircraft time: 40,692 hours, 43,104 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 38334221
- Part serial: 20648
- Condition: Inoperative
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ENGINE STOPPED ROTATING AT APPROXIMATELY 12 PERCENT HIGH PRESSURE COMPRESSOR SHAFT SPEED RPM DURING START ATTEMPT AND RETURNED TO ZERO.  REMOVED AND REPLACED STARTER ASSEMBLY.
